Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6485
Title: Polynomial rings over C_2 FD and C_3 FD domains
Anelli di polinomi su domini C_2 FD e C_3 FD
Authors: Mezzetti, Emilia
Spangher, Walter
Issue Date: 1977
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Emilia Mezzetti, Walter Spangher, "Anelli di polinomi su domini", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 9 (1977), pp. 103-112.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
9 (1977)
Abstract: Si dimostrano proprietà di trasferimento ad anelli di polinomi relativamente a domini $C_{2}FD$ e $C_{3}FD$ e si dà una caratterizzazione di detti domini nella classe degli anelli di Krull.
Transfer properties to polynomials rings in $C_{2}FD$, $C_{3}FD$ domains are shown. Furthermore we characterize $C_{2}FD's$, $C_{3}FD's$ among Krull domains.
URI: http://hdl.handle.net/10077/6485
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.09 (1977)

Files in This Item:
File Description SizeFormat 
MezzettiSpangherRendMat09.pdf791.43 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

346
checked on Feb 23, 2018

Download(s)

161
checked on Feb 23, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.